MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLAMAP ORION?; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION INTELLAMAP ORION?; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number M004RC64S0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Non specific EKG/ECG Changes (1817); Ventricular Fibrillation (2130); Pericardial Effusion (3271); Ischemia Stroke (4418); Unspecified Tissue Injury (4559)
Date of Event 01/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.G4: k143481, k192360, k220796; reported here as the premarket / 510(k) # exceeded the character limit for designated field.
 
Event or Problem Description
It was reported that the patient experienced cerebral infarction.Ventricular tachycardia (vt), ventricular fibrillation (vf), st segment elevation, pericardial effusion, and tissue damage.During a pulse field ablation (pfa) procedure to treat persistent atrial fibrillation an intellamap orion catheter was used.Pulmonary vein isolation (pvi) and posterior wall isolation took place with the catheter.During the final stage of the posterior wall isolation an st segment elevation was observed on the electrocardiogram (ecg) after delivering a pulse near the bottom of the right inferior pulmonary vein (ripv).Vt (vf) developed after the st elevation.External defibrillation was performed which restored sinus rhythm.Administration of medication and coronary angiography (cag) followed the defibrillation.There appeared to be no significant occlusions or spasms noted in the coronary arteries.A pericardial effusion was discovered via echocardiography from the surface of the body.The ecg changes gradually returned to normal, and the st segment elevation stabilized.The procedure was completed, then the patient was taken for a computed tomography (ct) scan which revealed a cerebral infarction.After the procedure the physician expressed concern that tissue may have been scraped away within the heart or left atrial appendage when the orion mapping catheter was in use.The patient was admitted to the hospital, and the patient's current condition is unknown.The device is not expected to be returned for analysis due to disposal.

Brand Name
INTELLAMAP ORION?
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24220566
Report Number2124215-2026-05441
Device Sequence Number9366857
Product Code DRF
UDI-Device Identifier08714729841968
UDI-Public(01)08714729841968(17)270411(10)37675194
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM004RC64S0
Device Catalogue NumberM004RC64S0
Device Lot Number0037675194
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date01/30/2026
Date Device Manufactured10/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Hospitalization;
Patient SexUnknown